MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2.5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2.5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number 02-012-35-2511
Medical Device Problem Codes Crack (1135); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Synovitis (2094); Discomfort (2330); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitant medical product: (b)(6), 02-010-01-0325 - logic femoral ps cem right sz 2.5; (b)(6), 200-02-32 - three peg patella 32mm; (b)(6), 201-78-81 - 3" trocar, mod.Hex 2pk; (b)(6), 02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 2.5t; (b)(6), 201-78-89 - 3" drill bit, mod.Hex 2 pack; (b)(6), 203-96-42 - 11-4132 stryker sys 6 90x13/21x1.19; (b)(6), 13a2101 - cemex system fast genta 70g.
 
Event or Problem Description
As reported via legal documentation, this patient had right knee replacement surgery on (b)(6) 2016 due to advanced osteoarthrosis.They underwent right knee revision surgery (b)(6) 2023, approximately 6 years 8 months after their primary procedure.According to the (b)(6) 2023 op report: the classic increased synovitis was noted.No purulence whatsoever.The synovium was thickened, polyethylene engorged synovium.This was debrided, which was significant amount.The polyethylene had some significant medial compartment wear in the posterior aspect of the tibial spine that was also significantly worn.There were some large macro cracks in the medial plateau also.The femoral component was stable when stressed.The tibial component was stable also.The patellar component was encased in some significant scar and synovitis, which was debrided.The patient tolerated the procedure well.There were no apparent intraoperative complications.All counts were correct.No breaks in sterile technique.No significant specimen.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and cracking or due to inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 2.5 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523782617
MDR Report Key17240632
Report Number1038671-2023-01517
Device Sequence Number20032708
Product Code JWH
UDI-Device Identifier10885862001771
UDI-Public10885862001771
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date03/02/2019
Device Model Number02-012-35-2511
Device Catalogue Number02-012-35-2511
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2023
Supplement Date Received by Manufacturer01/01/2025
Initial Report FDA Received Date06/30/2023
Supplement Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexFemale